

PROGRAMME NCR 2025 - TRONDHEIM 21st to 23rd May 2025

TUESDAY 20th May

19:00- Speakers Dinner, Roof Top Restaurant, Clarion Hotel Trondheim

WEDNESDAY 21st May

08:00-16:30 NCR 2025 Hospitality Desk | Registration - area Space

09:00-10:00 Plenary session | room Cosmos 1+2

Welcome NCR 2025
Al in Imaging

10:00-10:30 Morning coffee break & visit exhibition – area Space

10:30-12:00 Morning parallel sessions.

Parallel 1 – room Cosmos 1+2
Advances in Neuro Radiology

Parallel 2 – room Cosmos 3AB
Advances in Mamma Radiology

Parallel 3 – room Cosmos 3CD
Parallel 3 – room Cosmos 3CD
Person centered Radiography

12:00-13:00 Mingle lunch & visit exhibition - area Space

13:00-14:30 Afternoon parallel sessions.

Parallel 1 – room Cosmos 1+2Parallel 2 – room Cosmos 3ABParallel 3 – room Cosmos 3CDAdvances in Thoracic RadiologyAl in PhysicsAdvances in PET Imaging

14:30-15:00 Afternoon coffee break & visit exhibition – area Space

15:00-16:30 OPENING CEREMONY – room Cosmos 1+2

17:30 SOCIAL EVENT - City Walk, Nidaros Cathedral & The Archbishop`s Palace

THURSDAY 22nd May

08:00-17:00 NCR 2025 Hospitality Desk | Registration – areas Space

08:30-10:00 First morning plenary session | room Cosmos 1+2

08:30-09:15 Sponsored lecture, 45 min. Included in the Platina sponsor package.

09:15-10:00 Sponsored lecture, 45 min.

10:00-10:30 Morning coffee break & visit exhibition - area Space

30-12:00 Second morning	parallel sessions		
Parallel 1 – Cosmos 1	Parallel 2 – Cosmos 2 Advances in Cardiovascular MR	Parallel 3 – Cosmos 3AB	Parallel 4 – Cosmos 3CD
Head and Neck imaging		Advances in MSK Radiology	Competencies in Radiograph

12:00-13:00 Mingle lunch & visit exhibition – area Space

13:00-13:30 POSTER WALK - area TBA

13:30-15:00 First afternoon sessions.

Parallel 1 – room Cosmos 1
Advances in Ultrasound

Parallel 2 – Cosmos 2 MR safety Parallel 3 – Cosmos 3AB
Advances in Hepatic Radiology

Parallel 4 – Cosmos 3CD Scientific sessions

15:00-15:30 Afternoon coffee break & visit exhibition – area Space

15:30-17:00 Second afternoon sessions

Parallel 1 – Cosmos 1 Advances in Uro Radiology Parallel 2 – Cosmos 2 180N project Parallel 3 – Cosmos 3AB Korean Symposium Parallel 4 – Cosmos 3CD
Case competition

19:30 SOCIAL EVENT – Conference Dinner at Clarion Hotel – area Space & Cosmos 1+2

FRIDAY 23rd May

08:00-16:30 NCR 2025 Hospitality Desk Re	gistration – area Space	
08:30-10:00 First morning plenary session.	room Cosmos 1+2	
Cardiovascular CT – Photon countin	g	
10:00-10:30 Morning coffee break & visit extends of the second morning sessions.	nibition- area Space	
Parallel 1 – Cosmos 1+2 Future of Radiography	Parallel 2 – Cosmos 3AB Scientific sessions	Parallel 3 – Cosmos 3CD Advances in interventional Radiology
12:00-13:00 Mingle lunch & visit exhibition -	- area Space	

13:00-13:30 KAHOOT QUIZ

13:30-14:00	Parallel session 1 Sponsored lecture 1, 30 min. Room Cosmos 1+2	Parallel session 2 Advances in Pediatric Radiology Room Cosmos AB	Parallel session 3 Advances in Diagnostic Physics Room Cosmos CD
14:00-14:30	Parallel session 1 Sponsored lecture 2, 30 min. Room Cosmos 1+2		
14:30-15:00	Parallel session 1 Sponsored lecture 3, 30 min. Room Cosmos 1+2		

15:00-15:30 Afternoon coffee break & visit exhibition – area Space

15:30-16:30 CLOSING CEREMONY | room Cosmos 1+2